# SDR IPXA09656607

- Difficulty date: July 5, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C AFT OF BULK CARGO COMPT STA 1582 LBL 80 MAIN DECK FLOORBEAM ATTACH ANGLE FOUND CRACK.  MAIN DECK FLOORBEAM ATTACH ANGLE AT BS 1582 LBL 80 AREA REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
